Carcac Recovery Ointment

5 Posts | Page(s): 1 

Carcac Recovery Ointment

by Jackd on Mon Nov 20, 2006 12:00 AM

Quote | Reply
After completing my 21 day Carac treatment I began the recovery process using Triamcinolone Acetinide Ointment (perscribed by my Dr.)and had a very bad reaction to it. The burning was nearly as bad as the late stage Carac treatments. I messaged this site prior to beginning the recovery process but there were no responses by the time my 21 days were up. Anyway, due to the severity of my reaction to the Triamcinolone I called my Dermatologist and he suggested Aquaphor, it's over the counter ointment and what a difference. It was so much more soothing and began working immediately. So if you are are having a bad reaction to your recovery salve or ointment I recommend giving Aquaphor a try, it made a big diffference for me. Good luck to all going through the process, hang in there. Jack D.

RE: Carcac Recovery Ointment

by Daveinnp on Thu Jan 11, 2007 12:00 AM

Quote | Reply

I am way past the treatment phase for Carac. Miserable, but worked well. Does anyone know a post treatment cream to diminish the red blotchiness on my skin (forearms) that seems to have faded some in the past month, but is still fairly prominent?

Thanks.

Dave

RE: Carcac Recovery Ointment

by Racewalker on Fri Feb 16, 2007 12:00 AM

Quote | Reply

 

On 1/11/2007 Daveinnp wrote:

I am way past the treatment phase for Carac. Miserable, but worked well. Does anyone know a post treatment cream to diminish the red blotchiness on my skin (forearms) that seems to have faded some in the past month, but is still fairly prominent?

Thanks.

Dave


 

I'm new to this message board.  Your posting referenced using Carac on your arms.  I am in week three of Carac on hands and arms to just above wrists.  I'm in first few days of use above upper lip and defining edge of lower lip.  My doc did three PDTs using both IPL and Vbeam lasers on face and hands.  My hands showed little, if any improvement, thus the Carac.  I'm definitely seeing reaction to the Carac on my hands.  I've not been told about any type of follow-up treatment after the Carac.  Do you or others know if an "after treatment" cream is commonly prescribed or does it depend on the severity of ones reaction?

FYI:  I'm female, a very active 60, redhead, grew up on lake in central FL...several BCCs removed (from all over) and two SCCs (on hands), my lower lip is my main concern right now.  I might be a good resourse for others and I am very grateful for any information from those who have "been there".

Thanks,

Racewalker

RE: Carcac Recovery Ointment

by Ednaz on Thu Mar 22, 2007 12:00 AM

Quote | Reply
My dermatologist prescribed Lidex steroid salve 3 times a day for 7 days after I finished the Carac. I used it once a day, finishing up yesterday. It is a miraculous transformation. The redness became less severe each day and I am now scale free and pain free. My face is still somewhat pink but it now has all new healthy skin with no sign of the actinic keratoses I had before the Carac.

RE: Carcac Recovery Ointment

by Ednaz on Wed May 16, 2007 12:00 AM

Quote | Reply
As a followup, I now have the skin of a teenager on my face. By that I mean the skin is soft, smooth, and very oily. I not only shower in the morning but I have to clean the oil off in the evening with a washcloth. At first I thought this was due to the petroleum based recovery ointment and it was indeed more oily at first. At any rate the skin is now perfect except for some clogged pores from the oil, and the redness is long gone. I just had my second followup, and my dermatologist says everything looks great. I strongly recommend the steroid ointment for a quick healing.
5 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

CancerCompass Survey

If you were considering traveling for cancer treatment, which headline would you find more interesting?

Get $75 for taking a research survey

We care about your feedback. Let us know how we can improve your CancerCompass experience.